Again new irrethemia was mentioned in my last ECG , next to tachycardia
I'm already on sotalol , don't know what can I do more that taking this strong drug and still suffering
I wonder if sotalol itself is making my symptoms worse! I don't remember having such diagnose or symptoms before my ablation! I was diagnosed as atrial flutter and disappeared after ablation , replaced by list of other serious irrethemia in addition to tachycardia such as VT , And now VPC
Can sotalol make the symptoms worse? Before ablation I was on bisoprolol for a year and I was a lot better than now after ablation
I know it is hard to tell now , praying to god that I will end this suffering soon with a good treatment
I feel anxiety is killing me , not sure it is from my health problems or the other round , I can't really rest without anti anxiety pills !
Apologies for my low mood today , I'm really feeling bad since my ER admission yesterday